# SDR USAA2014041700013

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 76,549 hours, 34,506 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 762308
- Condition: Deployed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT OUT ECAM MSG AFTER TAKEOFF.  FOUND RAT DEPLOYED ON ARRIVAL INTO PHX.  PERFORMED JOB CARD 26T21029003.  NO DISCREPANCIES NOTED, PERFORMED SEVERAL EXTENSIONS.
